# SDR AALA201703109009

- Difficulty date: March 5, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug MD 83
- Aircraft serial: 49456
- Aircraft time: 90,119 hours, 42,764 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Connector
- Part number: 49541541
- Condition: Loose
- Location: Waste System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY FLUID INJESTED IN THE APU DUE TO WASTE PLUMBING LINE LEAKING. TIGHTENED WASTE SYSTEM 3 WAY CONNECTOR IAW AMM 20-10-11. SERVICED AND DRAINED AFT LAVATORIES AND ACCOMPLISHED APU WASH. LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
